# SDR DALA2023060704626

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 88,132 hours, 17,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1805, DOOR 3 RIGHT EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND WIRING SEPERATED INSIDE OF 3R DOOR INTERIOR RUNNING MAN SIGN. RE-SOLDER WIRES PER B767-400 AMM 20-10. OPS CHECKS EXIT SIGN GOOD. (LP 9143454)
